Q. Why am I bleeding after one week of consumption of abortion pills?

Answered by
Dr. Jimesh H Mavani
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 02, 2018

Hello doctor,

I have a 9 months old baby whose birth was by C-section. Now again I think I am pregnant and missed my period for 10 days. I checked with prega news and found 2 light pink lines which I thought to be positive. We do not want to have the second baby now. Then I took abortion pills and my period came. After 1 week I am bleeding again. I do not know if it is period again or what? I want to know whether there is any side effect of that abortion pills or it can cause any harm to me? I do not feel any type of pain but many rashes, pimples and redness on face are there. Please suggest what to do.

Dr. Jimesh H Mavani

General Practitioner Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

You have to take abortion pills according to the government law and government approved places. So, follow their procedures. Do consult your nearby gynecologist.

Now, if bleeding is continued after pills, then you have to do sonography to find out whether everything is fine or not, pregnancy is there or not or pregnancy was inside the uterus or not. Regarding how much you bleed, you should do hemogram. It could be an incomplete abortion which will be found out after sonography and if it is that, then maybe you might have to undergo dilatation and curettage procedure under local or short general anesthesia. So, do consult nearby gynecologist to see what is the procedure there and accordingly what are the options you are left with.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can you explain how do I go about taking the abortion pills?

Query: Hello doctor, I am 6 weeks pregnant and I need to terminate the pregnancy. I have gone through an ultrasound to confirm that it is an intrauterine pregnancy. I need to know how I can terminate it through abortion pills and what other precautions I need to take. Also, are there any other antibiotics ...  Read Full »

Should we get D and C as a part of treatment to get baby?

Query: Hello doctor, We both are 30 year old couple and we have been planning for a baby for more than a year. My wife has normal period and as per the medical report my semen is fine. We have visited a doctor in our locality and he advised cleaning of the uterus (D and C - dilation and curettage). Cou...  Read Full »

I am having very little vaginal bleeding. Is it periods?

Query: Hello doctor, Actually, I was about to get my periods near 5th of this month but I got it six days back. The problem is that bleeding is very very little by little, I mean just a few drops without any pain or any blood clots. I am not sure it is my period or vaginal bleeding. As I am sexually activ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.